# SDR 2008UALA03108

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 57,653 hours, 31,339 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65659733
- Condition: Stripped
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R AFT GIRT BAR FITTING STRIPPED OUT.  FOUND GIRT BAR FITTING DAMAGED.  REPLACED GIRT BAR FITTING.  AC OK FOR SERVICE.
